# SDR EIA990248

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pan
- Condition: Worn
- Location: Nr 3 Pylon
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 3 PYLON FORWARD STRUT CLOSURE PAN, RT REAR CORNER SKIN WORN.  CLOSURE PAN TRIMMED AND REPAIRED PER RS-R-71-90-34115.  (M)
